Facebook Pixel
EmpowHER Guest

I had unprotected Sex took postinor 2 both tablet at once. I bleeded, had nosea, discharge from my vigina and breast tender. It's mother 3weeks my breast is still tender and paining me. If it's side effect of the dose how long will it stop?

By Anonymous August 28, 2017 - 8:11am
Rate This

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER.

You should have been over the side effects of Postinor 2 by now. You may be more sensitive to the high dose of the hormone in the pill. If you are not feeling back to normal by the end of the week, consider talking about it with your doctor.


August 28, 2017 - 8:45am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!